# SDR RAIA00406029

- Difficulty date: June 7, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 10,918 hours, 10,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3548 - PIT - LAST FLOOR EMERGENCY STRIP LIGHT PARTIALLY INOPERATIVE.  MAINTENANCE DEFERRED STRIP LIGHT PER MEL 33-50-00-2.  SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING STRIP LIGHT.
